# SDR HEEA954922

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7171A
- Make and model: Bolkms BO105S
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Wont Test
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WILL NOT TEST. REPLACED DS301 REPLY LAMP BULB.  ALIGNED PRESELECTOR, ADJUSTED PULSE AND FREQUENCY.  BENCH CHECK GOOD.
